JournalsjemsVol. 16, No. 6pp. 1221–1252

On the strange duality conjecture for abelian surfaces

  • Alina Marian

    Northeastern University, Boston, USA
  • Dragos Oprea

    University of California, San Diego, La Jolla, USA
On the strange duality conjecture for abelian surfaces cover
Download PDF

Abstract

We study Le Potier's strange duality conjecture for moduli spaces of sheaves over generic abelian surfaces. We prove the isomorphism for abelian surfaces which are products of elliptic curves, when the moduli spaces consist of sheaves of equal ranks and ber degree 1. The birational type of the moduli space of sheaves is also investigated. Generalizations to arbitrary product elliptic surfaces are given.

Cite this article

Alina Marian, Dragos Oprea, On the strange duality conjecture for abelian surfaces. J. Eur. Math. Soc. 16 (2014), no. 6, pp. 1221–1252

DOI 10.4171/JEMS/459